# SDR 04FDEA00368

- Difficulty date: February 6, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 39,294 hours, 9,166 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ADA0049
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CABIN - PREVIOUS FRAME REPAIR AT RIGHT STA 1541 STR 12 - 13 WAS FOUND SECURED WITH RIVETS, INSTEAD OF HI-LOKS.  CABIN - PREVIOUS FRAME REPAIR AT RT STA 1541 STR 12 - 13 DOUBLER REMOVED AND REPLACED IAW SRM 53-30-00 FIG 1 VOL I WITH REF TO EA 1-5310-74305, FUSELAGE - MAIN FRAME - TRACKING OF CATEGORY-B REPAIRS ON FRAME.
